# SDR USAABB03158

- Difficulty date: September 5, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 18 AND 32.  MAINTENANCE REPLACED THE BATTERIES.  (M)
